Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 213679, 6 pages
http://dx.doi.org/10.1155/2015/213679
Research Article

Weak Precompactness in the Space of Vector-Valued Measures of Bounded Variation

Mathematics Department, University of Wisconsin-River Falls, River Falls, WI 54022, USA

Received 16 October 2014; Revised 15 December 2014; Accepted 18 December 2014

Academic Editor: José Rodríguez

Copyright © 2015 Ioana Ghenciu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Ulger, “Weak compactness in L1(μ,X),” Proceedings of the American Mathematical Society, vol. 103, pp. 143–149, 1991. View at Google Scholar
  2. J. Diestel, W. M. Ruess, and W. Schachermayer, “Weak compactness in L1(μ, X),” Proceedings of the American Mathematical Society, vol. 118, no. 2, pp. 447–453, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  3. I. Ghenciu, “Weakly precompact subsets of L1(μ,X),” Colloquium Mathematicum, vol. 129, pp. 133–143, 2012. View at Google Scholar
  4. N. Randrianantoanina and E. Saab, “Weak compactness in the space of vector-valued measures of bounded variation,” The Rocky Mountain Journal of Mathematics, vol. 24, no. 2, pp. 681–688, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. M. Talagrand, “Weak Cauchy sequences in L1(E),” American Journal of Mathematics, vol. 106, no. 3, pp. 703–724, 1984. View at Publisher · View at Google Scholar · View at MathSciNet
  6. A. Ulger, “Continuous linear operators on C(K, X) and pointwise weakly precompact subsets of C(K, X),” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 111, pp. 143–150, 1992. View at Google Scholar
  7. A. Pełczyński, “Banach spaces on which every unconditionally converging operator is weakly compact,” Bulletin de l'Académie Polonaise des Sciences. Série des Sciences Mathématiques, Astronomiques, et Physiques, vol. 10, pp. 641–648, 1962. View at Google Scholar · View at MathSciNet
  8. E. Saab and P. Saab, “On unconditionally converging and weakly precompact operators,” Illinois Journal of Mathematics, vol. 35, no. 3, pp. 522–531, 1991. View at Google Scholar · View at MathSciNet
  9. F. Bombal, “On (V) sets and Pelczynski's property (V),” Glasgow Mathematical Journal, vol. 32, no. 1, pp. 109–120, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  10. J. Bourgain, New Classes of Lp-Spaces, vol. 889 of Lecture Notes in Mathematics, Springer, 1981.
  11. J. K. Brooks and P. W. Lewis, “Linear operators and vector measures,” Transactions of the American Mathematical Society, vol. 192, pp. 139–162, 1974. View at Publisher · View at Google Scholar · View at MathSciNet
  12. N. Dinculeanu, Vector Measures, Pergamon Press, 1967.
  13. J. Diestel and J. J. Uhl Jr., Vector Measures, vol. 15, American Mathematical Society, Providence, RI, USA, 1977.
  14. I. Dobrakov, “On representation of linear operators on C0(T,X),” Czechoslovak Mathematical Journal, vol. 21, pp. 13–30, 1971. View at Google Scholar
  15. A. Ionescu Tulcea and C. Ionescu Tulcea, Topics in the Theory of Lifting, vol. 48 of Ergebnisse der Mathematik und ihrer Grenzgebiete, Springer, New York, NY, USA, 1963.
  16. H. P. Rosenthal, “Point-wise compact subsets of the first Baire class,” American Journal of Mathematics, vol. 99, no. 2, pp. 362–378, 1977. View at Publisher · View at Google Scholar · View at MathSciNet
  17. T. Schlumprecht, Limited sets in Banach spaces [Ph.D. dissertation], University München, Fakultät für Mathematik, Munich, Germany, 1987.
  18. J. Diestel, Sequences and Series in Banach Spaces, vol. 92 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 1984.
  19. E. Bator and P. Lewis, “Properties (V) and (wV) on C(Ω, X),” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 117, pp. 469–477, 1995. View at Google Scholar
  20. N. Randrianantoanina, “Pełczyński's property (V) on spaces of vector-valued functions,” Colloquium Mathematicum, vol. 71, no. 1, pp. 63–78, 1996. View at Google Scholar · View at MathSciNet
  21. C. Abbott, E. Bator, and P. Lewis, “Strictly singular and strictly cosingular operators on spaces of continuous functions,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 110, no. 3, pp. 505–521, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  22. W. Ruess, “Duality and geometry of spaces of compact operators,” in Functional Analysis: Surveys and Recent Results III, Mathematical Studies no. 90, pp. 59–78, North Holland, 1984, (Proceedings of the 3rd Paderborn Conference 1983). View at Google Scholar
  23. J. Lindenstrauss and A. Pełczyński, “Absolutely summing operators in Lp-spaces, and their applications,” Studia Mathematica, vol. 29, pp. 275–326, 1968. View at Google Scholar